Open Access
Translator Disclaimer
october 2014 Some integral type common fixed point theorems satisfying $\phi$-contractive conditions
Sunny Chauhan, Erdal Karapınar
Bull. Belg. Math. Soc. Simon Stevin 21(4): 593-612 (october 2014). DOI: 10.36045/bbms/1414091005


In this manuscript, we obtain some common fixed point results of two pairs having the common limit range property in the setting of integral type contraction in the framework of symmetric (semi-metric) spaces. Moreover, we extend our results from two pairs of self-mappings to four finite families of self mappings to get common fixed points. Our results improve and extend a host of previously known results. Further, we establish some illustrative examples to show the validity of the main results.


Download Citation

Sunny Chauhan. Erdal Karapınar. "Some integral type common fixed point theorems satisfying $\phi$-contractive conditions." Bull. Belg. Math. Soc. Simon Stevin 21 (4) 593 - 612, october 2014.


Published: october 2014
First available in Project Euclid: 23 October 2014

MathSciNet: MR3271323
zbMATH: 1301.54063
Digital Object Identifier: 10.36045/bbms/1414091005

Primary: 46T99 , 47H09 , 47H10 , 54H25

Keywords: common limit range property , fixed point , Weakly compatible mappings

Rights: Copyright © 2014 The Belgian Mathematical Society


Vol.21 • No. 4 • october 2014
Back to Top